MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 18GA (4F) 1.35MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Model Number 384157
Health Effect - Clinical Code Extravasation (1842)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was generated in notivisa ((b)(6) health regulatory agency website).The device used is unavailable for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
It was verified that the tip of the guide wire is with extravasation.

Brand Name
FIRST PICC S/L 18GA (4F) 1.35MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10427549
Report Number1625425-2020-00476
Device Sequence Number17167082
Product Code FOZ
UDI-Device Identifier00886333209682
UDI-Public00886333209682
Combination Product (Y/N)N
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2022
Device Model Number384157
Device Catalogue Number384157
Device Lot Number11256455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;